# SDR SWAA2024090315583

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ON FORWARD SIDE OF BS 663 VAPOR BARRIER IS BROKEN RBL 27 WL 150<[01] LOCATED AND DRILLED 1 EA ANGLE P/N 149A7218Y8 PO# 986123 AND 1 EA CLIP P/N 149A7627U6 PO# 986130 IAW SRM 51-40-05 AND DWG 149A7216 REV: A ANGLE AND CLIP GOING TO BE INSTALL ON W/C TTG8Q00ULSUF STEP 3;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
